Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Spreads of PG (3,8) and PG (3,9) containing a regulus

Title data

Betten, Anton ; Wassermann, Alfred:
Spreads of PG (3,8) and PG (3,9) containing a regulus.
In: Congressus Numerantium. Vol. 276 (2016) . - pp. 289-300.
ISSN 0384-9864

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics and Didactics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 23 Jan 2019 09:48
Last Modified: 23 Jan 2019 09:48
URI: https://eref.uni-bayreuth.de/id/eprint/42308